×

Distribution of the fractional parts of random vectors: The Gaussian case. II. (English) Zbl 1115.60013

Theory Probab. Appl. 50, No. 4, 685-687 (2006); translation from Teor. Veroyatn. Primen. 50, No. 4, 776-778 (2005).
This paper improves the inequalities for deviation of a density of the fractional part of the \(s\)-dimensional Gaussian random vector from 1 (uniform distribution density obtained in part I [Theory Probab. Appl., 48, No. 2, 355–359 (2003); translation from Teor. Veroyatn. Primen. 48, No. 2, 399–402 (2003; Zbl 1059.60016)]) for \(s=4\) and \(s=8\).

MSC:

60E05 Probability distributions: general theory

Citations:

Zbl 1059.60016
PDF BibTeX XML Cite
Full Text: DOI